# SDR P5CA9600427

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FITTING FOR LONGERON BOX SUPPORT ROD LEFT BODY GEAR WHEEL WELL BS 1480, FOUND ON BLOWN TIRE INSPECTION.  REMOVED FABRICATED AND INSTALLED FITTING PER BOEING SRM 51-10-01.
